# SDR ASAA2012122693558

- Difficulty date: December 26, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 20,468 hours, 6,259 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 3150 · Central Warning
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRG009
- Condition: Illuminated
- Part time: 21,145 hours, 6,437 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000, HAD FAULT 75-10391.  THE VSV POSITION SIGNAL IS OUT OF RANGE, LONG TERM FAULT, NR 1 ENGINE.  REMOVED NR 1 ENG INBD (RT) VSV ACTUATOR IAW AMM 75-31-01-000-802-F00. INSTALLED HEAD-END NIPPLE, ROD-END NIPPLE AND DRAIN PORT NIPPLE FOR NR 1 ENG RT VSV ACT  IAW AMM 75-31-01-400-802-F00 6.F (1)(A) THRU(E) 1 AND 2(A).  ACCOMPLISHED STEPS (3),(4),(5) OF MM 75-31-01-400-802. ACCOMPLISHED VSV ACTUATOR LEAK TEST NR 1 ENG RT SIDE STEP E(1) THRU (2)(D) OF MM 75-31-01-790-801. PERFORMED PWR PLANT TESTS 3A (IDLE PWR LEAK CHECK) AND TEST 12 (ACTUATORS TEST).  NO DISCREPANCIES NOTED.
